Asymptotic Dirichlet problem for the Schr"odinger operator on 2-dimensional Cartan-Hadamard manifolds
Commun. Korean Math. Soc. 2007 Vol. 22, No. 4, 565-568
Printed December 1, 2007
Seok Woo Kim, Yong Hah Lee
Konkuk University, Ewha Womans University
Abstract : We solve the asymptotic Dirichlet problem for a certain Sch\-r\"od\-inger operator %with a potential satisfying a certain decay rate condition on 2-dimensional Cartan-Hadamard manifolds.
Keywords : asymptotic Dirichlet problem, Schrodinger operator
MSC numbers : Primary 53C21; Secondary 58J32
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society.
(Rm.1109) The first building, 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd